# SDR 9602546626

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626US
- Make and model: Boeing 747251B
- Aircraft serial: 21708
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER LANDING GEAR EXTENSION.  EXECUTED GO-AROUND AND RECYCLED THE LANDING GEAR AND THE LIGHT EXTINGUISHED.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND LANDING GEAR CONTROL HANDLE STICKING.  LUBRICATED LANDING GEAR CONTROL HANDLE, OPERATIONAL CHECK GOOD.
